# SDR DALA2025050603477

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N329DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55328
- Aircraft time: 53 hours, 20 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, UPON APU START AND PACKS SUPPLIED BY APU, STRONG ODOR DETECTED IN FLIGHT DECK AND REPORTED BY FLIGHT ATTENDANTS, LASTING ABOUT TWO MINUTES. SMELLED LIKE BURNING PLASTIC. COWL ANTI-ICE WAS ON AS WELL. PERFORMED WORK CARD 0550-2001. NO TROUBLE FOUND, FOR GOOD MEASURE PERFORMED WC 0550-2002 STEP 28 AND WORK CARD 0550-2003, NO TROUBLE FOUND. SUSPECT GALLEY HEATER RUN FOR FIRST TIME, SCENT NO LONGER PRESENT. NO GO ODI CHECKLIST C/W. (LP# 6800116)
